# SDR FDEA201506031682

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 233 hours, 3,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN ENTRY DOOR ARMING LEVER MOVED TO THE, GREEN BAND, DISARMED POSITION ON LANDING.  PERFORMED MODE SELECT MECHANISM TEST ND CHECK IAW AMM 52-11-15-2.  ALL GOOD, ACFT OK FOR SERVICE.
